CureZone   Log On   Join
Antibiotic related diahrea
 
praguer Views: 1,323
Published: 14 years ago
 

Antibiotic related diahrea


I had a tooth infection as was given Antibiotics to take for 10 days. Within two days I developed terrible diahrea which was listed as a side effect. I started on lactosbacillus acidopholis (sic). NO CHANGE! I went to the doctor yesterday and he gave me something stronger but still no change. Today I noticed that half of the underside of my tongue is purple in color. When I look it up, and according to Chinese medicine, this represents a lymph and circulatory disorder. Is it related?? How do I get my stomach and bowel movements back to normal? Your advise is greatly appreciated.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.com

0.438 sec, (1)